# SDR ASAA0410503

- Difficulty date: November 9, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 652072328
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND FRAME GOUGED ON UPPER FLANGE AFT RADIUS BETWEEN STRINGERS.  REMOVED DAMAGED SHEAR-TIE, FABRICATED AND INSTALLED REPAIR FILLERS AND ANGLES PER SRM.  (M)
